# SDR MASA200500152

- Difficulty date: February 23, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 18,807 hours, 14,896 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Ahrs
- Part number: 6229336400
- Part serial: 2806
- Condition: Failed
- Location: Nr 1
- Part time: 3,202 hours, 2,711 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

ASH 2736 PHL - MCI.  ON APPROACH CAPTAINS SIDE INSTRUMENTS FAILED.  CPT DECLARED EMERGENCY AND LANDED UNEVENTFULLY.  MAINTENANCE REPLACED NR 1 AHARS.  OPS CHECK GOOD.
